MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,6

Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,6
Catalog Number MSG5965
Medical Device Problem Codes Material Split, Cut or Torn (4008); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Other
Event or Problem Description
It was reported that "the gloves below have been very sticky lately and have been ripping easily." it was also reported that "one of their techs had to put on 3 pairs because they were all ripping" and "the stickiness feeling is when the glove is on and you rub fingers together.".
 
Additional Manufacturer Narrative
The customer reported that the gloves have been very sticky lately and have been ripping easily, and one of their techs had to put on 3 pairs because they were all ripping.Inspection reports were reviewed, the lot passed inspection for all physical properties per astm standards, a historical complaint query was performed, and samples were later received and evaluated, including assessment for tearing and surface tackiness.Medline was unable to replicate tearing and did not find the gloves to be tacky/sticky; no defects were observed and the complaint is determined to be unconfirmed.A root cause could not be identified, as no defect was observed during evaluation, and medline is unable to confirm the complaint issue or that the product failed to meet specifications; there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,6
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50932632
Report Number1417592-2026-53114
Device Sequence Number15834117
Product Code KGO
UDI-Device Identifier30888277629725
UDI-Public30888277629725
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberMSG5965
Device Lot Number1033295665-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown